I don’t want to put anyone off getting it, I don’t regret having it but I’m really suffering. My whole body hurts, throat, head and have a raised temp. Paracetamol not helping, can I take ibuprofen too? Any other advice? Seems like an extreme reaction that it’s left me feeling as though I have actual flu, I’ve tried to ring 111 but they’re too busy.